# SDR AALA20100206TUL03

- Difficulty date: February 6, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 65,053 hours, 32,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL ALUMINUM DOUBLER CORROSION AT AFT LAVATORY PAN.  CUT OUT CORROSION AND INSTALLED INTERNAL DOUBLER IAW EA MD80-53-008952.
